# SDR REXA2017060300683

- Difficulty date: June 3, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,601 hours, 5,213 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 BULKHEAD WEB CORRODED OUT OF LIMITS.  REPAIRED IAW REO 670-53-11-594,  REV A.
